MAUDE Adverse Event Report: Productos Medline Medline; PACEMAKER INSTRUMENT TRAY

Productos Medline Medline; PACEMAKER INSTRUMENT TRAY
Catalog Number DYNDA2539
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
PACEMAKER INSTRUMENT TRAY
Manufacturer (Section D)
Productos Medline
blvd world trade center 106
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50890279
Report Number3004122598-2026-00109
Device Sequence Number10711846
Product Code OEZ
UDI-Device Identifier10193489343106
UDI-Public10193489343106
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDA2539
Device Lot Number25BBL774
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown